# SDR UALA2011012700449

- Difficulty date: January 27, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 73,888 hours, 21,461 cycles
- Engine: Pwa PW2040
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss
- Condition: Faulted
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BUSS PROBLEM, RTFL.  AFTER ACFT PARKED RESET THE C-B & DID NOT TRIP, INSPECTED ALL WIRING RELATED TO THE SYS IN P6 PANELS, NO LOOSE OR OVERHEATED CONNECTIONS NOTED, REPLACED C/B C326,TRANSFORMER T10040 AND RELAY K10566. RUN BOTH ENG WITH HEAVY ELC LOAD,TESTED HMG, BPCU HAS NO RELATED FAULT HISTORY.
